# SDR YDB2004F00000

- Difficulty date: March 1, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N35ED
- Make and model: Lear 35A
- Aircraft serial: 215
- Engine: Garrtt TFE731*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS100327H
- Condition: Broken
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNING FROM LAST FLIGHT OF DAY PILOTS REPORTED A LOUD BANG IN UPPER MID CABIN AREA.  MAINTENANCE INVESTIGATED AND FOUND UPPER CABIN DOOR FWD TORSION BAR ANCHOR BOLT BROKEN.  BOLT APPEARS TO HAVE FATIGUE TYPE FAILURE.
